Translator Disclaimer
15 September 2014 Nonexistence of asymptotic GIT compactification
Xiaowei Wang, Chenyang Xu
Duke Math. J. 163(12): 2217-2241 (15 September 2014). DOI: 10.1215/00127094-2785806

Abstract

We provide examples of families of (log) smooth canonically polarized varieties, including smooth weighted pointed curves and smooth hypersurfaces in P3 with large degree such that the Chow semistable limits under distinct pluricanonical embeddings do not stabilize.

Citation

Download Citation

Xiaowei Wang. Chenyang Xu. "Nonexistence of asymptotic GIT compactification." Duke Math. J. 163 (12) 2217 - 2241, 15 September 2014. https://doi.org/10.1215/00127094-2785806

Information

Published: 15 September 2014
First available in Project Euclid: 15 September 2014

zbMATH: 1306.14004
MathSciNet: MR3263033
Digital Object Identifier: 10.1215/00127094-2785806

Subjects:
Primary: 14E30
Secondary: 53C55

Rights: Copyright © 2014 Duke University Press

JOURNAL ARTICLE
25 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.163 • No. 12 • 15 September 2014
Back to Top